# SDR CALA9900407

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176623
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 AND .375 INCH CRACK IN LT O/B AILERON LOWER SKIN WITH A BEND AT I/B EDGE.  THE AILERON WAS REMOVED AND REPLACED IAW MM 27-10-31.
